Omeike, M. O: Publications

(a) Articles in Learned Journals

i. Omeike, M. O., Stability and boundedness of solutions of some non-autonomous delay differential equations of the third order , An.Stii ale Univ. “Al.l Cuza”. Iasi , 55 (2009) 49-58.

ii. Omeike, M. O., New results on the asymptotic behavior of a third order nonlinear differential equations, Differential Equations and Applications (Accepted).

iii Afuwape, A. U. and Omeike, M. O., On the stability and boundedness of solutions of a kind of third-order delay differential equations, Applied Mathematics and Computation 200 (1) (2008) 444-451 [Abstract]

iv. Omeike, M. O., New result in the ultimate boundedness of solutions of a third-order nonlinear ordinary differential equation, J. Inequal. Pure and Appl. Math. 9(1) (2008) 1-8.

v. Omeike, M. O., Further results on global stability of solutions of certain third- order nonlinear differential equations, Acta Univ. Palacki. Olomuc., Fac. Rer. Nat., Mathematica 47 (2008) 121- 127. [Abstract]

vi. Omeike, M. O. , Boundedness of solutions of the fourth order differential equation with oscillatory restoring and forcing terms, An.Stii ale Univ. “Al.l Cuza”. Iasi 54 (2008) 187-195.

vii. Omeike, M. O.., New results on the stability and boundedness of solutions of certain third- order nonlinear vector differential equations, Differential Equations and Control Processes, No. 3 (2008) 26-38.

viii. Afuwape, A. U. and Omeike, M. O., Convergence of solutions of certain non-homogeneous third-order ordinary differential equations, Kragujevac J. Math. 31 (2007) 1-12.

ix. Omeike, M. O., Further results on global stability of third order nonlinear differential equations, Nonlinear Analysis 67(2007) 3394 – 3400.

x. Omeike, M. O.., Boundedness of solutions to fourth-order differential equation with oscillatory restoring and forcing terms, Electronic Journal of Differential Equations, Vol. 207, No. 104, (2007) 1-8.

xi. Omeike, M. O., Ultimate boundedness and periodicity results for certain third order nonlinear matrix differential equations, An. Stii ale Univ. “Al.l Cuza”, lasi 53(2007) 187 – 197

xii. Afuwape, A. U. and Omeike, M. O. , Convergence of solutions of certain third order systems of nonlinear ordinary differential equations, J. Nig. Math.Soc. 25, (2006) 1-12.

xiii. Afuwape, A. U. and Omeike, M. O. , Convergence of solutions of certain system of third order nonlinear ordinary differential equations, Ann. Of Diff. Eqs. 21:4, (2005) 533-540.

xiv. Afuwape, A. U. and Omeike, M. O., Further ultimate boundedness of solutions of some system of third order nonlinear ordinary differential equations, Acta.Univ.Palacki. Olomuc. Far.rer.nat., Mathematica 43, (2004) 7 – 20.

xv. Omeike, M. O., Uniform ultimate boundedeness of solutions of third-order nonlinear delay differential equations , An.Stii ale Univ. “Al.l Cuza”. Iasi (Accepted).

Last Updated on April 12, 2019 by admin

Leave a Reply